# SDR CA081027001

- Difficulty date: October 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft time: 19,568 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Shaft
- Part number: 8930861
- Condition: Binding
- Location: Propeller
- Part time: 25,508 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PROP OVERSEED DURING DESCENT. FOUND ENGINE INNER CONCENTRIC SHAFT TO BE BINDING ON OUTER CONCENTRIC SHAFT. AS POWER LEVER IS RETARDED, INNER CONCENTRIC SHAFT ROTATES SLIGHTLY CLOCKWISE INCREASING PROP GOVERNOR HIGH SETTING. THERE IS NO PROVISION FOR LUBRICATION IN THIS AREA AND IT ONLY RELIES ON SPRING FORCE TO RETURN THE PROP GOVERNOR TO A LOWER SETTING. INNER SHAFT REMOVED, CLEANED, LUBRICATED AND REINSTALLED
